Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Tychonoff cubes are coset spaces

Author: Carl Eberhart
Journal: Proc. Amer. Math. Soc. 19 (1968), 185-188
MSC: Primary 54.80
MathSciNet review: 0226616
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. R. Ford, Jr., Homeomorphism groups and coset spaces, Trans. Amer. Math. Soc. 77 (1954) 490-497. MR 0066636 (16:609a)
  • [2] K. H. Hofmann and Paul S. Mostert, Elements of compact semigroups, Merrill, Columbus, Ohio, 1966. MR 0209387 (35:285)
  • [3] Bernard Madison, Clans on coset spaces, Doctoral dissertation, University of Kentucky, Lexington, 1966.
  • [4] Paul S. Mostert, Reasonable topologies for homeomorphism groups, Proc. Amer. Math. Soc. 12 (1961), 598-602. MR 0130681 (24:A541)
  • [5] Raymond Yen-Tin Wong, On homeomorphisms of infinite dimensional product spaces, Doctoral dissertation, Louisiana State University, Baton Rouge, 1966.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society